# SDR VTZA97701

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Illuminated
- Location: Baggage Compt
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6483 - IAD-CHS - DURING APPROACH, EXPERIENCED A BAGGAGE SMOKE CAPTION LIGHT ILLUMINATION.  AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENACNE WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED AND TROUBLESHOT THE DISCREPANCY.  MAINTENANCE CLEANED THE SMOKE DETECTOR AND PERFORMED THE REQUIRED CHECKS.  ALL INDICATIONS CHECKED GOOD.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
